# SDR CA070319001

- Difficulty date: March 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 33,699 hours
- Engine: Rroyce DART5342
- Propeller: Rotol CR4086123F17
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: BAS30198
- Condition: Malfunctioned
- Location: Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE THE AIRCRAFT`S HEATER FAILED AND THE CREW WAS UNABLE TO RESTART THE HEATER. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. MAINTENANCE REPLACED THE HEATER PRESSURE SWITCH AND THE AIRCRAFT RETURNED TO SERVICE AFTER SATIFACTORY GROUND CHECK. (TC NR 20070319001)
